MathSciNet Relay Station
MathSciNet bibliographic data
MR42684 (13,147g) 56.0X
Hewitt, Edwin Linear functionals on spaces of continuous functions. Fund. Math. 37, (1950). 161–189.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement